# SDR AALA20150320004

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 47,596 hours, 7,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL1098BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

27B EMER LIGHT INOPERATIVE.  RELAMPED 27B EMER LIGHT IAW AMM 33-51-02.  SYS CHECKED NORMAL.
